MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pancreatitis (4481)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was used in the bile duct during a cholangoioscopy procedure to treat jaundice performed on (b)(6) 2025.During the procedure, two scivita scopes were used; however, neither provided an image or signal on the monitor.A larger scivita scope was then used, but it was too large to access the bile duct.As a result, the physician performed a balloon sphincteroplasty, which led to major hemorrhage.The bleeding was managed with an adrenaline injection and placement of a fully covered metal stent.It was also reported that the patient developed pancreatitis.Due to these events, the procedure was not completed.The patient was reported to have recovered after embolization.
 
Additional Manufacturer Narrative
Block d4, h4: it was reported that upn m00558920, lot 34636266 and lot 34526682, were involved, with one device used and one device opened in error.However, the specific lot number that was used during the procedure could not be confirmed and was unavailable per account.Therefore, upn (m00558920) was used to process the complaint.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage/bleeding.Imdrf patient code e1021 captures the reportable event of pancreatitis.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.
 
Additional Manufacturer Narrative
It was reported that upn m00558920, lot 34636266 and lot 34526682, were involved, with one device used and one device opened in error.However, the specific lot number that was used during the procedure could not be confirmed and was unavailable per account.Therefore, upn (m00558920) was used to process the complaint.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h2 (additional information): block b5 (describe event or problem) has been updated.Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage/bleeding.Imdrf patient code e1021 captures the reportable event of pancreatitis.Imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f2303 captures the reportable event of medication required.Imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.Block h11: investigation results the device was not returned for analysis and was reported not available for return; therefore, a technical analysis could not be performed.A review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of hemorrhage, major, pancreatitis, additional device required, medication required and cancelled/rescheduled - post sedation/sedation unknown was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was used in the bile duct during a cholangoioscopy procedure to treat jaundice performed on (b)(6) 2025.During the procedure, two scivita scopes were used; however, neither provided an image or signal on the monitor.A larger scivita scope was then used, but it was too large to access the bile duct.As a result, the physician performed a balloon sphincteroplasty, which led to major hemorrhage.The bleeding was managed with an adrenaline injection and placement of a fully covered metal stent.It was also reported that the patient developed pancreatitis.Due to these events, the procedure was not completed.The patient was reported to have recovered after embolization.Additional information received on april 7, 2026.It was reported that the procedure was aborted after the patient had a significant bleed.The procedure was being rescheduled once the patient recovered from the bleed; however, the rescheduled procedure date remains unknown despite good faith efforts.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24748832
Report Number3005099803-2026-01171
Device Sequence Number8672849
Product Code FGE
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558920
Device Catalogue NumberM00558920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown